Kantorovich and Cauchy-Schwarz inequalities involving positive semidefinite matrices, and efficiency comparisons for a singular linear model

Shuangzhe Liu, Heinz Neudecker

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Matrix Kantorovich inequalities involving two positive semidefinite matrices are presented. Corresponding Cauchy-Schwarz inequalities are discussed. Some of these are used to compare several efficient and inefficient estimators for a singular linear model.

Original languageEnglish
Pages (from-to)209-221
Number of pages13
JournalLinear Algebra and Its Applications
Volume259
Issue number1
DOIs
Publication statusPublished - 1 Jul 1997
Externally publishedYes

Fingerprint

Kantorovich Inequality
Cauchy-Schwarz inequality
Positive Semidefinite Matrix
Matrix Inequality
Linear Model
Estimator

Cite this

@article{fe4b7130832845d596892b3e91fa1b29,
title = "Kantorovich and Cauchy-Schwarz inequalities involving positive semidefinite matrices, and efficiency comparisons for a singular linear model",
abstract = "Matrix Kantorovich inequalities involving two positive semidefinite matrices are presented. Corresponding Cauchy-Schwarz inequalities are discussed. Some of these are used to compare several efficient and inefficient estimators for a singular linear model.",
author = "Shuangzhe Liu and Heinz Neudecker",
year = "1997",
month = "7",
day = "1",
doi = "10.1016/S0024-3795(96)00284-4",
language = "English",
volume = "259",
pages = "209--221",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "1",

}

TY - JOUR

T1 - Kantorovich and Cauchy-Schwarz inequalities involving positive semidefinite matrices, and efficiency comparisons for a singular linear model

AU - Liu, Shuangzhe

AU - Neudecker, Heinz

PY - 1997/7/1

Y1 - 1997/7/1

N2 - Matrix Kantorovich inequalities involving two positive semidefinite matrices are presented. Corresponding Cauchy-Schwarz inequalities are discussed. Some of these are used to compare several efficient and inefficient estimators for a singular linear model.

AB - Matrix Kantorovich inequalities involving two positive semidefinite matrices are presented. Corresponding Cauchy-Schwarz inequalities are discussed. Some of these are used to compare several efficient and inefficient estimators for a singular linear model.

UR - http://www.scopus.com/inward/record.url?scp=0040560504&partnerID=8YFLogxK

U2 - 10.1016/S0024-3795(96)00284-4

DO - 10.1016/S0024-3795(96)00284-4

M3 - Article

VL - 259

SP - 209

EP - 221

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 1

ER -